Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Albuquerque, NM

June 19, 2015Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 19, 2015, 2:39 PM MDT for Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 2:39 PM MDT (20:39 UTC)
Expired
Jun 19, 2015, 4:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 145 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-334 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WGUS55 KABQ 192039
FFWABQ
NMC053-192245-
/O.NEW.KABQ.FF.W.0014.150619T2039Z-150619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 445 PM MDT
    
* AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  ONE INCH OF RAIN HAS ALREADY FALLEN AND EXPECT ANOTHER 0.5 TO 1 
  INCH. FLASH FLOODING IS LIKELY. THE GRASSY LOOKOUT AREA AND FOREST 
  ROADS 138...330...96 AND POTENTIALLY 225 WILL BE IMPACTED. 

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
  SOCORRO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3398 10732 3370 10716 3364 10750 3393 10759

$$

50
1 follow-up statement
404 
WGUS75 KABQ 192145
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT FRI JUN 19 2015

NMC053-192245-
/O.CON.KABQ.FF.W.0014.000000T0000Z-150619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
345 PM MDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN SOCORRO COUNTY...

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. BETWEEN 1 TO 2 INCHES 
MAY HAVE FALLEN OVER THE WARNED AREA. SOME OF IT FELL AS HAIL AND 
WILL MELT QUICKLY AS THE AFTERNOON PROGRESSES. 

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
SOCORRO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3398 10732 3370 10716 3364 10750 3393 10759

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:54 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 19, 12:54 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1254 PM MDT FRI JUN 19 2015

.AVIATION...
18Z TAF CYCLE
CONVECTION COVERAGE IN THE FORM OF SH/TS WILL BE EXPANDED TODAY
DUE TO LAST NIGHTS MOISTURE PUSH TO THE WEST. SIGNIFICANT STORMS
PRODUCING VIS/CIG RESTRICTIONS WILL BE LESS HOWEVER. IMPACTS ARE
EXPECTED AT LVS AND TO A LESSER EXTENT SAF/TCC/ROW. WILL UPDATE
LVS IF THE TS/SH TAKE A MORE DIRECT PATH OF IMPACT.
OTHERWISE...USING VCTS AND VCSH. GUSTY OUTFLOW WINDS UP TO 40KT
WILL BE POSSIBLE WITH SOME OF THE STORMS. SOME LINGER ACTIVITY IS
EXPECTED THROUGH THE EVENING HOURS BUT MOST EVERYTHING SHOULD BE
DONE BY 06Z.

50

&&

.PREV DISCUSSION...616 AM MDT FRI JUN 19 2015...
.UPDATE...
QUICK UPDATE TO ADD POPS TO THE SOUTHEAST WHERE LINE OF STORMS
STRETCHING FROM NEAR YESO TO LAKE ARTHUR CONTINUES. UPDATES OUT
SHORTLY.

34

&&

.PREV DISCUSSION...322 AM MDT FRI JUN 19 2015...
.SYNOPSIS...
A WARMING AND DRY TREND REMAINS ON TRACK THROUGH THE WEEKEND. FOR
TODAY...A FEW MORE STORMS ARE EXPECTED BETWEEN THE CONTINENTAL
DIVIDE AND THE CENTRAL MOUNTAIN CHAIN THAN YESTERDAY. ANOTHER
ROUND OF STORMS ARE ALSO EXPECTED FOR THE CENTRAL MOUNTAIN CHAIN
AND POINTS JUST EAST. OVER THE WEEKEND...LESS CONVECTION IS
EXPECTED...BUT ANY STORMS THAT DO DEVELOP WOULD FAVOR THE CENTRAL
MOUNTAIN CHAIN. EARLY NEXT WEEK...A DISTURBANCE WILL MOVE WESTWARD
SOUTH OF THE UPPER HIGH. SOME MOISTURE ASSOCIATED WITH THIS
FEATURE MAY SEEP NORTHWARD INTO THE LAND OF ENCHANTMENT...
INCREASING PRECIPITATION CHANCES AND COOLING TEMPERATURES A FEW
DEGREES.

&&

.DISCUSSION...
OUTFLOW BOUNDARY FROM THE THUNDERSTORM COMPLEX ACROSS THE PLAINS
PUSHED THRU THE GAPS OF THE CENTRAL MTN CHAIN OVERNIGHT WITH A BIT
MORE OF A VENGEANCE THAN THE PREVIOUS NIGHT. THUS...DEWPOINTS THAT
HAD DROPPED INTO THE LOW 30S YDAY AFTN HAVE CREPT BACK UP INTO THE
LOW TO MID 40S ACROSS THE RIO GRANDE VALLEY. THE LOW LEVEL
MOISTURE SHOULD MAKE IT TO THE EAST SLOPES OF THE WEST CENTRAL AND
SW MTNS...SETTING THE STAGE FOR MORE CONVECTION IN THIS AREA THIS
AFTERNOON. COULD EVEN SEE A FEW STORMS MOVE INTO THE RIO GRANDE
VALLEY LATE THIS AFTN OR THIS EVENING. OTHERWISE...STILL EXPECT
ANOTHER ROUND OF STORMS ACROSS THE CENTRAL MTN CHAIN AND POINTS
JUST EASTWARD. HOWEVER...NOT EXPECTING MUCH IN THE WAY OF
STRONG/SEVERE STORMS TODAY...AS OPPOSED TO PREVIOUS DAYS.

NOT MUCH CHANGE TO THE REMAINDER OF THE FORECAST. THE UPPER LEVEL
HIGH WILL CONTINUE TO SLOWLY SHIFT EASTWARD THRU THE
WEEKEND...CENTERING ITSELF OVER WESTERN NM BY SUN AFTN. TEMPS WILL
CONTINUE TO CLIMB...WITH SOME LOCALES REACHING TRIPLE DIGITS SUN
AFTN...THOUGH THESE VALUES WILL REMAIN BELOW RECORDS. AS NM
WARMS...WE WILL ALSO CONTINUE TO DRY OUT. FAVORED AREAS FOR
CONVECTION SAT AFTN WILL BE ALONG THE CENTRAL MTN CHAIN...AND VERY
LITTLE STEERING FLOW WILL KEEP STORMS FROM STRAYING TOO FAR AWAY
FROM THE HIGHER TERRAIN. EVEN LESS CONVECTION IS EXPECTED ON
SUNDAY...BUT ANY STORMS THAT DO DEVELOP WOULD ALSO FAVOR THE
CENTRAL MTN CHAIN.

THE UPPER LEVEL RIDGE WILL ELONGATE ON MONDAY FROM NM/AZ ACROSS
THE SE STATES. MEANWHILE...THE EASTERLY WAVE/INVERTED TROUGH STILL
LOOKS LIKE IT WILL MOVE WESTWARD UNDER THE UPPER HIGH. STILL LOOKS
LIKE SOME MOISTURE WILL MAKE ITS WAY NORTHWARD MON THRU WED
PERHAPS RESULTING IN MORE CLOUD COVER AND A FEW MORE STORMS. LATER
IN THE WEEK...THE UPPER HIGH LOOKS TO REBUILD OVER EITHER THE FOUR
CORNERS OR PERHAPS THE GREAT BASIN...AS THE INVERTED TROUGH/LOW
CONTINUES TO SLIDE WESTWARD INTO THE PACIFIC. REGARDLESS...THERE
NOT A LOT OF OPPORTUNITY FOR TYPICAL MONSOONAL MOISTURE TO MAKE A
BIG PUSH NORTHWARD. HOWEVER...A BACK DOOR FRONT NEXT WEEKEND MAY
BRING BETTER MOISTURE TO AT LEAST THE EAST. IT WILL ALL DEPEND ON
WHERE THE HIGH SETS UP AND ITS ORIENTATION. THE GFS SHOWS A MUCH
STRONGER BACK DOOR FRONT THAN THE EC...BUT THE EC SHOWS MUCH OF
THE COLORADO CONVECTION MOVING SOUTH IN NM. STAY TUNED.

34

&&

.FIRE WEATHER...
LOW LEVEL MOISTURE HAS PUSHED BACK WESTWARD TOWARD OR TO THE CONTDVD
ON A VIGOROUS EASTERLY WIND. THIS WILL SET UP ISOLATED TO SCATTERED
CONVECTION TODAY FROM THE CONTDVD OVER THE RGV...WHICH MAY TEND TO
BE A MIX OF WET AND DRY...VERSUS SCATTERED TO ISOLATED CONVECTION
OVER THE CENTRAL MT CHAIN AND EAST...WHICH SHOULD BE WETTER.
LEE SURFACE TROF DEEPENS THIS AFTERNOON...AND WIND/MIN RH COMBO
MAY BE CLOSE TO CRITICAL THRESHOLDS IN THE EAST CENTRAL PLAINS FOR A
COUPLE HOURS. VENT RATES EXCELLENT FOR MOST LOCALES TODAY.

OVERNIGHT RH RECOVERIES POOR CONTDVD WWD TONIGHT...THIS TREND
PERSISTS SATURDAY NIGHT SPREADING INTO THE RGV AND SUNDAY NIGHT
BEFORE EASING. SATURDAY THROUGH MONDAY...MIN HUMIDITIES WILL BE 10
PERCENT OR LESS FROM THE RGV WWD TO THE AZ BORDER BEFORE INCREASING
LATER NEXT WEEK.

ON SATURDAY...A SURFACE BOUNDARY IN THE NORTHEAST WILL
SHIFT LOW LEVEL WINDS TO EASTERLY...AIDING MOSTLY ISOLATED
CONVECTION ALONG THE CENTRAL MT CHAIN AND ADJACENT HIGHLANDS.
ELSEWHERE...WETTING RAIN NOT ANTICIPATED. SUNDAY WILL SEE ONLY
ISOLATED CONVECTION AS WELL ALONG THE CENTRAL MT CHAIN.

HIGHS LOOK TO PEAK SUNDAY AND MONDAY...ALTHOUGH SATURDAY WILL BE
QUITE WARM. SPOTTY SUPER HAINES STILL MAKES AN APPEARANCE SUNDAY
OVER THE MIDDLE RGV.

MODELS CONTINUE TO INDICATE SOME MOISTURE INCREASE BY THE MIDDLE OF
NEXT WEEK...ALTHOUGH IT/S NOT A TYPICAL MONSOON PATTERN...AND
INSPIRE LOW CONFIDENCE IN REGARDS TO POTENTIAL LOCATION OF UPPER
HIGH CENTER AND ASSOCIATED SURFACE FEATURES. GENERALLY...RH WILL
COME UP AND HIGH TEMPERATURES WILL COOL A BIT AS CHANCES FOR
CONVECTION INCREASE OVER THE HIGHER TERRAIN.  BUT HOW LONG THE
INTRUSION LASTS IS UNCERTAIN.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 19, 4:13 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 AM MDT FRI JUN 19 2015

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
413 AM MDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TRIPLE DIGIT HEAT WILL RETURN TO PORTIONS OF NORTHERN AND CENTRAL
NEW MEXICO OVER THE WEEKEND. REMEMBER TO STAY HYDRATED AND LIMIT
OUTDOOR ACTIVITIES DURING PEAK HEATING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

In the hours before

Special weather statement, Jun 19, 1:45 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT FRI JUN 19 2015

NMZ511-517-192015-
LOWER CHAMA RIVER VALLEY-JEMEZ MOUNTAINS-
145 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS COUNTY UNTIL 215 PM
MDT...

AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOS ALAMOS...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOS ALAMOS...ESPANOLA...WHITE ROCK...SANTA CLARA PUEBLO...BANDELIER
NATIONAL MONUMENT AND FRIJOLES.

OTHER LOCATIONS AFFECTED INCLUDE BANDELIER NATIONAL MONUMENT.

&&

LAT...LON 3600 10607 3574 10626 3596 10640 3603 10635
TIME...MOT...LOC 1945Z 307DEG 16KT 3596 10632

50
Special weather statement, Jun 19, 2:01 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT FRI JUN 19 2015

NMZ526-539-192045-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
201 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
245 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ARABELA...OR 31 MILES
NORTHEAST OF RUIDOSO...MOVING SOUTH AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARABELA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3368 10539 3375 10526 3357 10508 3348 10537
TIME...MOT...LOC 2000Z 354DEG 11KT 3365 10529

50
Special weather statement, Jun 19, 2:37 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 PM MDT FRI JUN 19 2015

NMZ508-192115-
SOUTHWEST MOUNTAINS-
237 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
315 PM MDT...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY
OBSERVATORY...OR 29 MILES NORTH OF MONTICELLO...MOVING SOUTH AT 10
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
SOCORRO COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3384 10750 3387 10744 3373 10723 3360 10746
TIME...MOT...LOC 2036Z 330DEG 7KT 3383 10744

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:08 PM MDTSpecial Weather StatementABQUnion22 min
Jun 18, 6:28 PM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Jun 18, 6:58 PM MDTSpecial Weather StatementABQQuay32 min
Jun 18, 7:37 PM MDTSpecial Weather StatementABQCurry23 min
Jun 18, 7:51 PM MDTAreal Flood AdvisoryABQHarding, Quay114 min
Jun 18, 8:30 PM MDTSpecial Weather StatementABQCurry, Roosevelt30 min
Jun 18, 9:16 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt119 min
Jun 18, 9:59 PM MDTSpecial Weather StatementABQBernalillo46 min
Jun 18, 10:02 PM MDTSpecial Weather StatementABQRoosevelt28 min
Jun 18, 10:32 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt118 min
Jun 19, 1:45 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jun 19, 2:01 PM MDTSpecial Weather StatementABQLincoln44 min
Jun 19, 2:37 PM MDTSpecial Weather StatementABQSocorro38 min
Jun 19, 3:52 PM MDTSpecial Weather StatementABQSocorro23 min
Jun 19, 4:12 PM MDTSpecial Weather StatementABQTorrance48 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.